# SDR ASAA2016012414978

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 11,344 hours, 3,670 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO DO T/C CMPT-23E0-13295- NEW SATCOM TRANSCEIVER WOULD NOT LINK WITH ACARS DATA.  ACFT GROUNDED.  TRIED 2 NEW RECEIVERS WITH SAME RESULT.  SUSPECT TRANSCEIVERS NOT ACTIVATED.  INSTALLED ORIGINAL SATCOM TRANSCEIVER & TESTED NORMAL REF AMM 23-15-00-400-801 & 23-15-00-730-801.
